Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 10 found articles
 
 
  A MODIFIED FROELICH'S TYPE EQUATION FOR ACCURATE MODELING OF MAGNETISING CHARACTERISTIC OF MAGNETIC CORES
 
 
Title: A MODIFIED FROELICH'S TYPE EQUATION FOR ACCURATE MODELING OF MAGNETISING CHARACTERISTIC OF MAGNETIC CORES
Author: Akbaba, Mehmet
Appeared in: Electric power components & systems
Paging: Volume 19 (1991) nr. 3 pages 303-311
Year: 1991-05-01
Contents: A model equation is presented for accurate representation of magnetising characteristic of magnetic cores. A simple procedure is presented for calculation of the coefficients of the model equation. It has shown that with a little effort, even by using a small electronic hand calculator, magnetising characteristics can be modeled very accurately.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands